Alert archive / New Jersey / Small Craft Advisories in 2013
Small Craft Advisory 89, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this small craft advisory at Nov 11, 2013, 3:47 PM EST. It took effect at Nov 11, 2013, 7:00 PM EST. It was in force for 47 hr.
The area
The counties it named.
The facts
- Issued
- Nov 11, 2013, 3:47 PM EST (20:47 UTC)
- In effect from
- Nov 11, 2013, 7:00 PM EST
- Expired
- Nov 13, 2013, 6:00 PM EST
- In force
- 47 hr
- Issued by
- NWS Philadelphia/Mount Holly
The text
As transmitted, in the capitals the NWS used until 2016.
895 WHUS71 KPHI 112047 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 347 PM EST MON NOV 11 2013 ANZ430-431-450>455-121000- /O.NEW.KPHI.SC.Y.0089.131112T0000Z-131113T1100Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 347 PM EST MON NOV 11 2013 ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 6 AM EST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 6 AM EST WEDNESDAY. * WINDS...SOUTHWEST 15 TO 20 MPH WITH GUSTS TO 25 MPH BECOMING NORTHWEST BEHIND THE PASSAGE OF A COLD FRONT WITH SPEEDS 15 TO 25 MPH WITH GUSTS TO 30 MPH ON TUESDAY. * SEAS...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
7 follow-up statements
443 WHUS71 KPHI 120847 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 347 AM EST TUE NOV 12 2013 ANZ430-431-450>455-122200- /O.EXT.KPHI.SC.Y.0089.000000T0000Z-131113T2300Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 347 AM EST TUE NOV 12 2013 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM EST WEDNESDAY... * WINDS...NORTHWEST 15 TO 25 KT WITH GUSTS UP TO 30 KT. * SEAS...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
127 WHUS71 KPHI 122034 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 334 PM EST TUE NOV 12 2013 ANZ430-431-450>455-131000- /O.CON.KPHI.SC.Y.0089.000000T0000Z-131113T2300Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 334 PM EST TUE NOV 12 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST WEDNESDAY... * WINDS...NORTHWEST 15 TO 25 KT WITH GUSTS UP TO 30 KT. * SEAS...4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
322 WHUS71 KPHI 130225 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 925 PM EST TUE NOV 12 2013 ANZ431-452>455-131530- /O.UPG.KPHI.SC.Y.0089.000000T0000Z-131113T2300Z/ /O.NEW.KPHI.GL.W.0027.131113T0225Z-131113T1700Z/ DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 925 PM EST TUE NOV 12 2013 ...GALE WARNING IN EFFECT UNTIL NOON EST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL NOON EST WEDNESDAY. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. * WINDS...NORTHWEST 20 TO 30 KT WITH GUSTS UP TO 35 KT. * SEAS...3 TO 7 FEET. * TIMING...GALE FORCE WIND GUSTS SHOULD PEAK AROUND DAYBREAK ON WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ430-450-451-131530- /O.CON.KPHI.SC.Y.0089.000000T0000Z-131113T2300Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- 925 PM EST TUE NOV 12 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST WEDNESDAY... * WINDS...NORTHWEST 15 TO 25 KT WITH A FEW GUSTS UP TO 35 KT. * SEAS...2 TO 5 FEET...HIGHEST OFFSHORE ON THE OCEAN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
633 WHUS71 KPHI 130851 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 351 AM EST WED NOV 13 2013 ANZ431-452>455-131700- /O.CON.KPHI.GL.W.0027.000000T0000Z-131113T1700Z/ DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 351 AM EST WED NOV 13 2013 ...GALE WARNING REMAINS IN EFFECT UNTIL NOON EST TODAY... * WINDS...NORTHWEST 20 TO 25 KT WITH GUSTS UP TO 35 KT. * SEAS...SEAS 5 TO 8 FT...SUBSIDING TO 4 TO 6 FT LATE THIS MORNING AND AFTERNOON. * TIMING...GALE FORCE WIND GUSTS SHOULD PEAK THIS MORNING, BEFORE DIMINISHING THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ430-450-451-132300- /O.CON.KPHI.SC.Y.0089.000000T0000Z-131113T2300Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- 351 AM EST WED NOV 13 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING... * WINDS...NORTHWEST 10 TO 20 KT WITH GUSTS UP TO 30 KT. * SEAS...2 TO 3 FEET ON DELAWARE BAY, 3 TO 5 FEET ON THE ATLANTIC OCEAN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
968 WHUS71 KPHI 131645 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1145 AM EST WED NOV 13 2013 ANZ431-452>455-132300- /O.CAN.KPHI.GL.W.0027.000000T0000Z-131113T1700Z/ /O.EXA.KPHI.SC.Y.0089.000000T0000Z-131113T2300Z/ DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 1145 AM EST WED NOV 13 2013 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM EST THIS EVENING... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM EST THIS EVENING. THE GALE WARNING HAS BEEN CANCELLED. * WINDS...NORTHWEST 15 TO 25 KT WITH GUSTS UP TO 30 KT. * SEAS...2 TO 4 FEET IN LOWER DELAWARE BAY, 4 TO 6 FEET ON THE OCEAN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ430-450-451-132300- /O.CON.KPHI.SC.Y.0089.000000T0000Z-131113T2300Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- 1145 AM EST WED NOV 13 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING... * WINDS...NORTHWEST 10 TO 20 KT WITH GUSTS UP TO 30 KT. * SEAS...1 TO 3 FEET IN UPPER DELAWARE BAY, 2 TO 4 FEET ON THE OCEAN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
691 WHUS71 KPHI 132029 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 329 PM EST WED NOV 13 2013 ANZ430-450-451-132130- /O.CAN.KPHI.SC.Y.0089.000000T0000Z-131113T2300Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- 329 PM EST WED NOV 13 2013 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS AND SEAS HAVE SUBSIDED. THEREFORE, THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. $$ ANZ431-452>455-132300- /O.CON.KPHI.SC.Y.0089.000000T0000Z-131113T2300Z/ DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 329 PM EST WED NOV 13 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING... * WINDS...NORTHWEST 15 TO 20 KT WITH GUSTS UP TO 25 KT. * SEAS...2 TO 5 FEET, HIGHEST ON THE OCEAN WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
787 WHUS71 KPHI 132259 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 559 PM EST WED NOV 13 2013 ANZ431-452>455-140000- /O.EXP.KPHI.SC.Y.0089.000000T0000Z-131113T2300Z/ DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 559 PM EST WED NOV 13 2013 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 6 PM EST THIS EVENING... WIND SPEEDS AND WAVE HEIGHTS WILL CONTINUE TO DIMINISH THIS EVENING. AS A RESULT, THE SMALL CRAFT ADVISORY WILL BE ALLOWED TO EXPIRE. $$ IOVINO
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this small craft advisory went out at Nov 11, 3:38 PM EST, 9 minutes earlier.
Area forecast discussion, Nov 11, 3:38 PM EST, 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
338 PM EST MON NOV 11 2013
.SYNOPSIS...
A COLD FRONT IN THE SAINT LAWRENCE VALLEY WILL MOVE THROUGH LATE
TONIGHT. A STRONG CANADIAN HIGH PRESSURE SYSTEM IS THEN EXPECTED TO
BUILD SOUTHEAST INTO THE MISSISSIPPI VALLEY ON TUESDAY, THE OHIO
VALLEY ON WEDNESDAY AND THE CENTRAL APPALACHIANS ON THURSDAY.
THE HIGH PRESSURE SYSTEM WILL GRADUALLY MOVE ACROSS THE CAROLINAS
THURSDAY NIGHT AND FRIDAY. A WEAK COLD FRONTAL BOUNDARY WILL MOVE
ACROSS NEW ENGLAND ON SATURDAY AS HIGH PRESSURE MOVES OFF THE EAST
COAST. THE NEXT COLD FRONTAL BOUNDARY WILL MOVE INTO THE MIDWEST
AND OHIO VALLEY BY MONDAY.
&&
.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
HIGH PRES MOVE OFFSHORE EARLY TONIGHT. THEN, A VERY STRONG CDFNT
WILL APPROACH FROM THE NW AND CROSS THE AREA DURG THE MRNG HOURS.
THIS FRONT WILL BRING SOME LIGHT PRECIPITATION AND AN ABRUPT CHANGE
IN WIND DIRECTION FROM SW TO NW AND GUSTY WIND.
AT THE ONSET, PRECIP WILL BE ALL OR MOSTLY RAIN VIRTUALLY EVERYWHERE
AS TEMPS WILL BE TOO WARM. HOWEVER, AS STRONG COLD ADVECTION MOVES
IN, PRECIP WILL BEGIN TO MIX WITH SNOW FROM THE NW. THE GROUND IS
STILL WARM AND TEMPS ARE EXPECTED TO REMAIN ABOVE FREEZING IN ALL
LOCATIONS EXCEPT THE POCONOS AND FAR NWRN NJ.
&&
.SHORT TERM /6 AM TUESDAY MORNING THROUGH 6 PM TUESDAY/...
SO ANY SNOW THAT MIXES IN WOULD LIKELY NOT STICK ON ROADS ETC,
MAINLY ON COOLER GRASSY SURFACES, CARS ETC. THE MAIN QUESTION
FURTHER S AND E IS IF THERE WILL BE BURST OF SNOW AROUND DAYBREAK
THAT COULD DROP A QUICK COATING OR COUPLE OF TENTHS EVEN ALG THE
I-95 CORRIDOR. THE POTENTIAL IS CERTAINLY THERE.
THE FRONT WILL CONTINUE ITS SEWD PROGRESSION AND WHILE MOST OF THE
PRECIP IS BEHIND THE FRONT, IT SHOULD END FROM NW TO SE DURG THE
ERLY MRNG NW AND LATE MRNG SE, WITH A PARTLY CLOUDY BUT COLD AND
WINDY DAY IN STORE. HIGH TEMPS WILL STRUGGLE OUT OF THE 30S IN MANY
AREAS AND IT WILL FEEL MUCH COLDER WITH A GUST NW WIND IN THE 10 TO
20 AND POSSIBLY HIGHER RANGE.
&&
.LONG TERM /TUESDAY NIGHT THROUGH MONDAY/...
THE GFS INITIALIZATION LOOKED BETTER THAN THE WRF-NMM OVER THE
CONUS, BOTH OF THEM SHOWED SLIGHTLY MORE ERRORS (IN BOTH
DIRECTIONS) IN CENTRAL AND WESTERN CANADA. OVERALL IT APPEARS AS A
WASH. AT 850MB THE GFS LOOKED BETTER, 925MB THE WRF-NMMB, ANY
ERRORS TENDED TO BE COLD BY ABOUT A DEGREE.
THE LAST SHORT WAVE WITHIN THE LONG WAVE TROF IS YET TO MOVE THROUGH
OUR CWA AS WE START TUESDAY NIGHT. WHILE MOISTURE APPEARS LIMITED,
THE CAP IS STILL FAIRLY HIGH. NOT SURE IF THE LAKE EFFECT TRAJECTORY
WILL MAKE IT INTO OUR CWA, ALTHOUGH IT IS LOOKING LIKELIER THAN
YESTERDAY. REGARDLESS, WE DID ADD SOME FLURRIES NORTHWEST. IT
REMAINS MORE OF AN ADVECTION NIGHT THAN RADIATIONAL NIGHT AND STAT
GUIDANCE HAS BEEN PRETTY CONSISTENT BETWEEN THEMSELVES AND
SUCCESSIVE RUNS. GIVEN ITS CLOSE TO CONTINUITY, WE DID NOT DIFFER
MUCH. BY NOW CLIMO SHOULD BE REMOVED FROM THE STAT GUIDANCE AS WE
ARE GETTING CLOSE TO THE ZERO HOUR. GIVEN THE UNSEASONABLY COLD
AIR MASS, ANY ERRORS MAY BE ON THE WARM SIDE.
THE THERMAL TROF PASSES EARLY WEDNESDAY AND JUST A QUESTION OF HOW
MUCH OF AN AIR MASS RECOVERY BY THE END OF THE DAY. THE CONVECTIVE
TEMP IS FORECAST TO BE STILL WITHIN REACH IN THE MORNING, BUT WELL
BEYOND BY THE AFTERNOON ALL AREAS. THERE IS TREMENDOUS RIDGING
FORECAST WITH 500MB HEIGHT RISES ON THE ORDER OF 200M. TOUGH TO
MUSTER MANY CLOUDS IN THAT SCENARIO. BECAUSE THE FORECAST 925MB/850MB
TEMPS ARE STILL PRETTY LOW AT 18Z, WE REMAINED PRETTY CONSERVATIVE
WITH FCST MAX TEMPS. WITH LIKELY PEAK WIND GUSTS OF 20-30 MPH, ITS
NOT GOING TO FEEL THAT MUCH BETTER EITHER.
BETTER CHANCE AT RADIATING AS WINDS DIMINISH ON WEDNESDAY NIGHT. WE
ARE SHOWING MORE OF A MIN TEMP DIFFERENCE BETWEEN COASTAL AND
URBAN AREAS AND MORE RURAL SPOTS THAN TUESDAY NIGHT FAVORING GOING
BELOW STAT GUIDANCE IN THESE LATTER PLACES. SKIES SHOULD REMAIN
CLEAR.
THE AIR MASS RECOVERY SHOULD BECOME MORE APPARENT AS THURSDAY
PROGRESSES AND WHAT STILL LOOKS LIKE MOSTLY SUNNY SKIES. WARM AIR
ALOFT RETURNING MORE QUICKLY NORTHWEST THAN SOUTHEAST AND THUS LESS
OF A TEMPERATURE DIFFERENCE ACROSS OUR CWA THAN AVERAGE. HERE WE
LIKE THE WARMER EC STAT GUIDANCE AS PRETTY STEADY FCSTS OF 925MB
TEMPS OF AROUND 6C SHOULD GET MOST OF OUR CWA INTO THE 50S.
THURSDAY NIGHT AND FRIDAY... SHOULD BE A QUIET PERIOD WITH HIGH
PRESSURE SYSTEM MOVING SOUTH OF THE REGION STARTING WITH A GOOD
NIGHT FRO RADIATIONAL COOLING THURSDAY NIGHT. WITH MODELED MEAN RH
FROM 1000-500 MB RELATIVITY LOW DID UNDERCUT WPC SKY GRIDS, MOSTLY
SUNNY AND CLEAR OVERALL. WENT WARMER THAN MODELED TWO METER
TEMPERATURES FOR HIGHS, MORE IN LINE WITH MOS GUIDANCE BASED ON 850
MB TEMPS AND THAT A WARMER SOUTHERLY FLOW SHOULD BE ESTABLISHED.
SATURDAY THROUGH SUNDAY NIGHT... A FEW FEATURES OF INTEREST HAVE ENTERED
INTO TODAY'S DISCUSSION WHEN COMPARED TO YESTERDAY. THE FIRST IS A
WEAK COLD FRONTAL BOUNDARY MOVING ACROSS NEW ENGLAND SATURDAY AND SECOND IS A
POTENTIAL FOR LOW PRESSURE DEVELOPMENT ALONG THE GULF COAST MOVING
TOWARD THE CAROLINAS THIS WEEKEND. THE WEEK COLD FRONT SHOULD BRING AN
INCREASE IN CLOUDS AND PERHAPS A SHOWER. FEATURE NUMBER TWO LOOKS
MORE WELL DEFINED TODAY COMPARED TO TWENTY FOUR HOURS AGO. THE CMC
HAS BEEN THE MOST AGGRESSIVE WHILE THE 00Z OPERATIONAL EC DOES NOT
HAVE THIS LOW, QUITE A BIT OF SPREAD! IT SHOULD EB NOTED HOWEVER ON
THE EC ENSEMBLE MEAN THERE IS REGION OF LOWER THAN NORMAL PRESSURE
MOVING FROM THE GULF NORTHEAST ON SATURDAY.
OVERALL THE IDEA OF A LOW PRESSURE SYSTEM IN THE WEEKEND TIMEFRAME
MOVING ACROSS THE SOUTHEASTERN US IS GAINING SOME MERIT, HOWEVER
TIMING VARIATIONS DO EXIST. THOUGH SINCE THE PREVIOUS RUNS HAVE BEEN
DRY WOULD LIKE TO SEE SOME CONTINUITY ALONG IMPROVED/TIGHTER TIMING
AMONG GUIDANCE BEFORE INCREASING POPS A LOT. EVEN WITH WARM
SOUTHERLY FLOW DID UNDERCUT MEX GUIDANCE, GOING A TOUCH CLOSER TO
MODELED TWO METER TEMPS FOR HIGHS ON SATURDAY AND WENT A TOUCH ABOVE
MODELED TWO METER TEMPERATURES/ STAT GUIDANCE ON SUNDAY. CURRENT
THINKING IS LOW TEMPERATURES SHOULD ALSO BE FAIRLY WARM DUE TO CLOUD
COVER AND SOUTHERLY FLOW. CURRENT THINKING IS FOR SLIGHT
CHANCE/CHANCE POPS FOR THE WEEKEND WHICH CAN EB REFINED AS NEW DATA
COMES IN. SURFACE TEMPERATURES SHOULD STAY ABOVE 32 IN THE POCONOS
NEGATING ANY FREEZING RAIN THREAT.
MONDAY: A MUCH STRONGER FRONTAL BOUNDARY SHOULD BEGIN TO MOVE CLOSER
TO THE REGION ON MONDAY. THE GFS SWINGS IT THROUGH MONDAY WITH THE
ECMWF MOVING IT THROUGH BEYOND THE FORECAST PERIOD. THINK STRONG
SOUTHERLY-SOUTHEAST FLOW CONTINUES BRINGING MOISTURE NORTHWARD. WITH
WITH A CHANCE OF SHOWERS AHEAD OF THIS FRONT GIVEN TIMING
DIFFERENCES. EVEN THE SLOWER 12Z ECMWF DOES BRING SHOWERS MONDAY.
WENT WITH THE WARMER MODELED TWO METER TEMPERATURES ON THE GFS IN
THIS PERIOD FOR HIGHS.
&&
.AVIATION /21Z MONDAY THROUGH SATURDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.
VFR CONDS ARE EXPECTED EARLY AND LATE, WITH A PERIOD OF REDUCED CIGS
(AND PSBLY VSBYS) IN THE MIDDLE.
HIGH PRESSURE OVER THE REGION WILL CONTINUE TO MOVE SEWD. AS IT
DOES, A STRONG CDFNT WILL APPROACH FROM THE NW CROSSING THE AREA ON
TUE. THIS FRONT WILL BRING A QUICK WIND SHIFT FROM SW TO NW AND
GUSTY WIND AS HIGH AS 25 KT WHICH WILL CONTINUE THRU A GOOD PORTION
OF TUE.
THE MAIN QUESTION WITH THE FRONT IS PRECIP AND WHAT IMPACT IT WILL
HAVE ON CIGS AND PSBLY VSBY. TEMPS WILL BE WARM ENOUGH AT THE ONSET
FOR MAINLY RAIN. HOWEVER, AS THE FRONT MOVES EWD SOME SNOW WILL MIX
IN N AND W AND THIS IS INDICATED IN THE FCSTS AT KRDG AND KABE.
THERE IS THE POSSIBILITY OF SOME SNOW MIXING IN AT KTTN, KPNE, KPHL
AND KILG AS WELL. THE GROUND IS WARM, TEMPS WILL REMAIN ABOVE
FREEZING AND ANY ACCUMULATIONS WOULD BE MINIMAL AND MAINLY CONFINED
TO COLDER SURFACES. AS THE FRONT MOVES THRU AND PRECIP INCREASES,
MVFR CONDS ARE EXPECTED. THERE IS THE POTENTIAL FOR IFR,
ESPECIALLY IF THERE IS A BURST OF SNOW, BUT CONFIDENCE IS LOWER ON
THIS, SO IT IS NOT BEING FCST ATTM.
CONDS WILL THEN IMPROVE TO VFR FROM NW TO SE BY LATER IN THE
MRNG/ERLY AFTN AT THE LATEST BUT THE GUSTY NW WIND WILL REMAIN.
OUTLOOK...
TUESDAY NIGHT-WEDNESDAY...MOSTLY VFR. GUSTY NORTHWEST WINDS 20 TO 25
KT, ESPECIALLY DURING THE DAY ON WEDNESDAY.
WEDNESDAY NIGHT-FRIDAY NIGHT...VFR.
SATURDAY...VFR. MORE CLOUDS AND SCATTERED SHOWERS MAY CAUSE BRIEF
REDUCTIONS TO MVFR.
&&
.MARINE...
HIGH PRESSURE WILL SLIDE SEWD AS A STRONG CDFNT APPROACHES FROM THE
NW AND CROSSES THE COASTAL WATERS ON TUE. SWLY FLOW WILL INCREASE
TONIGHT AND THE FLOW WILL SHIFT TO THE NW BEHIND THE FRONT AND PSBLY
EVEN INCREASE. THEREFORE, A SCA IS BEING RAISED FOR ALL THE AREA
WATERS. IT WILL BEGIN AT 12/00Z AND CONTINUE INTO THE LONG TERM
PD. WIND GUSTS COULD REACH AS HIGH AS 30 KT AND SEAS WILL INCREASE
AS HIGH AS 5 OR 6 FT.
OUTLOOK...
TUESDAY NIGHT-WEDNESDAY...THE SCA WILL BE IN EFFECT THROUGH TUESDAY
NIGHT. THERE IS A,LOW CHANCE OF GALES ON THE SOUTHERN AREA WATERS
ON TUESDAY NIGHT, BUT CONFIDENCE TOO LOW TO ISSUE A WATCH. MODEL
GUIDANCE HAS BEEN PRETTY CONSISTENT IN FORECASTING PEAK WIND GUSTS
IN THE LOW 30S, JUST BELOW GALE CRITERIA. IT IS PROBABLE THAT MARINE
SCA HEADLINES MAY BE NEEDED TO BE EXTENDED INTO WEDNESDAY.
WEDNESDAY NIGHT-THURSDAY...WINDS AND SEAS ARE EXPECTED TO FALL AND
REMAIN BELOW SMALL CRAFT ADVISORY LEVELS.
THURSDAY NIGHT-SATURDAY...SEAS AND WAVES SHOULD REMAIN BELOW SCA
CRITERIA. LESSER CONFIDENCE AS WE MOVE TOWARD THE WEEKEND.
&&
.CLIMATE...
FOR NOVEMBER 12TH THE SNOWFALL RECORDS AT THE FOLLOWING CLIMATE
SITES ARE A TRACE AT ATLANTIC CITY SET BACK IN 1976, 0.4 IN
PHILADELPHIA SET BACK IN 1968 AND 6.4 INCHES IN ALLENTOWN IN 1968.
WILMINGTON HAS NEVER RECORDED SNOW ON THIS DATE.
ANY SNOWFALL IN WILMINGTON WOULD BE A "RECORD". A TRACE WOULD ALSO
TIE A RECORD IN ATLANTIC CITY WITH ANY MEASURABLE SNOW BREAKING A
RECORD.
FORECAST MINIMUM TEMPERATURES FOR WEDNESDAY MORNING ARE AROUND 5
DEGREES ABOVE RECORD LEVELS. THURSDAY MORNINGS RECORD LOWS ARE
HISTORICALLY EVEN LOWER AND APPEAR OUT OF REACH.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...SMALL CRAFT ADVISORY FROM 7 PM THIS EVENING TO 6 AM EST
WEDNESDAY FOR ANZ430-431-450>455.
&&
SYNOPSIS...GAINES/GIGI/ROBERTSON
NEAR TERM...ROBERTSON
SHORT TERM...ROBERTSON
LONG TERM...GAINES/GIGI
AVIATION...GAINES/GIGI/NIERENBERG/ROBERTSON
MARINE...GAINES/GIGI/NIERENBERG/ROBERTSON
CLIMATE...GAINESHazardous weather outlook, Nov 11, 3:16 AM EST, 12 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 316 AM EST MON NOV 11 2013 NJZ001-007>009-PAZ054-055-060>062-103-105-120830- SUSSEX-WARREN-MORRIS-HUNTERDON-CARBON-MONROE-BERKS-LEHIGH- NORTHAMPTON-WESTERN MONTGOMERY-UPPER BUCKS- 316 AM EST MON NOV 11 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. RAIN SHOWERS ARE EXPECTED TO TRANSITION TO SNOW SHOWERS LATE MONDAY NIGHT. ANY ACCUMULATIONS SHOULD BE AN INCH OR LESS AND MAINLY CONFINED TO HIGHER TERRAIN. BUT, WITH LOW TEMPERATURES AT OR NEAR FREEZING, SOME SLICK SPOTS MIGHT OCCUR ON ROADWAYS TUESDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001>004-MDZ008-012-015-019-020-NJZ010-012>027-PAZ070-071-101-102- 104-106-120830- NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-SOMERSET-MIDDLESEX-WESTERN MONMOUTH- EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN- NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON-DELAWARE-PHILADELPHIA-WESTERN CHESTER- EASTERN CHESTER-EASTERN MONTGOMERY-LOWER BUCKS- 316 AM EST MON NOV 11 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-120830- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 316 AM EST MON NOV 11 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
Small Craft Advisories in New Jersey, 2013Every small craft advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.